MathSciNet Relay Station
MathSciNet bibliographic data
MR1967783 60H10 (60J60)
Bogachëv, V. I.; Rëkner, M. A generalization of Khas′minskiĭ's theorem on the existence of invariant measures for locally integrable drifts. (Russian) ; translated from Teor. Veroyatnost. i Primenen. 45 (2000), no. 3, 417--436 Theory Probab. Appl. 45 (2002), no. 3, 363–378
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement